# SDR WVER2017110900001

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 11,133 hours, 8,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Damaged
- Location: Bs 629-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,, RBL 9,  BS 629 - 645 WORN & GOUGED BEYOND LIMITS IAW SRM 53-31-49-101-001-A02.  FABRICATED AND INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-343, REV M, AND AMM 53-00-49-400-801-A07.
